Analytical solutions of some nonlinear fractional-order differential equations by different methods


Odabaşı M. , Pinar Z., Kocak H.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.44, no.9, pp.7526-7537, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 9
  • Publication Date: 2021
  • Doi Number: 10.1002/mma.6313
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.7526-7537
  • Keywords: fractional partial differential equations, traveling wave solutions, soliton solutions, analytic methods